MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM; KNEE TIBIAL INSERT
Model Number 02.07.0223SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 8 may 2020: lot 186421: (b)(4) items manufactured and released on 25-oct-2018.Expiration date: 2023-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: batch reviews performed by medacta regulatory affairs department on 8 may 2020: gmk-revision 02.07.2403r femur revision ps #3 r (k102437) lot 178497: (b)(4) items manufactured and released on 9-feb-2018.Expiration date: 2023-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot 162504: (b)(4) items manufactured and released on 28-jun-2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0005l femoral component sphere cemented size 5 (k121416) lot 171004: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0520fl tibial insert fixed sphere flex size 5/20 mm l (k121416) lot 175249: (b)(4) items manufactured and released on 9-nov-2017.Expiration date: 2022-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection in the right and left knee (the pathogen is unknown).The surgeon revised all implants and implanted an antibiotic spacer in both knees.Previously this patient had several revision surgeries (5th for the right knee and 3rd for the left knee).The reason for the previous revision is unknown beside the 4th revision of the right knee when the patient had a fall and ruptured extensor mechanism.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10086355
Report Number3005180920-2020-00294
Device Sequence Number2561842
Product Code JWH
UDI-Device Identifier07630030816970
UDI-Public07630030816970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model Number02.07.0223SCF
Device Catalogue Number02.07.0223SCF
Device Lot Number186421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;